Aa
Aa
A
A
A
Close
Avatar universal

Is it dangerous to take immodium if you think you haveC-diff

Is it dangerous to take immodium if you think you may have c-diff


This discussion is related to Should Imodium be given during any stage of c-diff infection.
1 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Immodium should not be used if C. diff is suspected. Go get tested and find out if C. diff is the problem. The toxins produced by that organism can be very toxic to the colon and the body.
Helpful - 0

You are reading content posted in the Gastroenterology Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem